# SDR FDEA2019110762894

- Difficulty date: November 6, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 49,570 hours, 23,226 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: BMS1360T1C2G20
- Condition: Chafed
- Location: Cabi Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT CABIN AUTO MESSAGE APPEARED. TRIED TO FOLLOW QRH AND MANUALLY SET PRESSURE BUT THAT DID NOT WORK. FOUND AND REPAIRED DAMAGED WIRING NEAR OUTFLOW VALVE. SPLICED IN NEW SHIELDED WIRE PAIR W2632-2501R/B-24 AND NEW TWISTED PAIR W2632-2008B/R-20 APPROX 5 FEET AWAY FROM CONNECTOR AND ROUTED AND TERMINATED AT CONNECTOR D2336 REF SWPM 20-10-13, SWPM 20-10-11 AND WDM 21-31-21 SHEET 2. RESECURED ALL WIRING. UPON POWERING UP AIRCRAFT- NO STATUS MESSAGES PRESENT. BITE CHECKED BOTH CPC CONTROLLERS REF AMM 21-31-02-4 AND PERFORMED OUTFLOW VALVE ACTUATOR TEST REF AMM 21-31-04-4. NO FAILURES. MANUAL FUNCTION OPERATES NORMAL. "AUTO INOP" LIGHT ON OVERHEAD IS NOT ILLUMINATED. ISFD INDICATOR. PERFORMED ADJ/TEST ON THE ELECTRONIC STANDBY INSTRUMENT SYSTEM (ESIS) PER MM 34-24-00-5-99, NO FAULTS NOTED. ALSO, PERFORMED PRESSURIZATION CONTROL SYS ADJ/TEST ON BOTH SYSTEMS PER MM 21-31-00-5. OPS CHECK NORMAL A/C OK FOR SERVICE.
